# SDR DXTA2025012702083

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N779QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20566
- Aircraft time: 9,989 hours, 5,772 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Gust Lock
- Condition: Installed
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AILERON CONTROL: PLEASE EVALUATE THE AILERONS AND CABLES. THE PLANE WAS LEFT OVERNIGHT WITH THE GUST LOCK ENGAGED AND THE YOKE LEVEL. WHEN WE ARRIVED TO PREFLIGHT THE NEXT DAY, WE FOUND THE GUST LOCK STILL ON, THE YOKE MOVED FULL LEFT, THE LEFT AILERON UP AND THE RIGHT AILERON DOWN. MCC REPORTED ONLY THE SERVICE HUB HAD ACCESSED THE PLANE, NO OTHER MAINTENANCE PERFORMED. SIGNATURE LINE REPORTED THAT WE WERE PARKED IN CLOSE PROXIMITY TO OTHER PLANES ALL DAY. SUSPECT JET BLAST OVERPOWERED THE GUST LOCK. CORRECTIVE ACTION: AILERON CONTROL SYSTEM EVALUATED. NO DEFECTS NOTED. OPS CHECK GOOD. IAW CL350 AMM 27-11-00-710-802.
